MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00558500
Medical Device Problem Codes Burst Container or Vessel (1074); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon burst block h11: the device was not returned for analysis and is currently in transit to manufacturer; therefore, a technical analysis could not be performed.With all available information, boston scientific concludes the reported event of balloon burst could not be confirmed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the ampulla of vater during an endoscopic retrograde cholangiopancreatography (ercp procedure performed on (b)(6) 2026.During the procedure, the balloon burst.It was reported that no piece of the balloon detached inside the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.

Brand Name
CRE WIREGUIDED
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24862610
Report Number3005099803-2026-01337
Device Sequence Number18394555
Product Code FDT
UDI-Device Identifier08714729339434
UDI-Public(01)08714729339434(17)280603(10)36893826
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K110833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558500
Device Catalogue NumberM00558500
Device Lot Number0036893826
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown